# SDR AALA20110707TUL10

- Difficulty date: July 7, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- Aircraft time: 35,357 hours, 16,440 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN STATION 208 2 INCHES BELOW LONGERON 4 LEFT.  INSTALLED DOUBLER, FILLER, FINGER DOUBLERS AT STATIONS 204 TO 211 FROM ABOVE LONGERON 4 DOWN TO ABOVE LONGERON 5 LEFT PER DWG SG09530002 VIEW G1.
